# SDR UIEA2016121901034

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 42,431 hours, 10,912 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermal Switch
- Part number: 9750304002
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FOUND THERMAL SWITCH FUNCTION NOT WORKING, TOTAL 12EA.( 1) IAW AMM 26-18-02-004-001, 25-26-18-02-404-011 REV87 REPLACED THERMAL SWITCH TOTALL 12EA. 2) TRANSFER TEST TO T/C L260180101 AND NRC 456.
